MathSciNet Relay Station
MathSciNet bibliographic data
MR1301503 34A60 (34B15 34C25)
Hu, Shou Chuan; Papageorgiou, Nikolaos S. On the existence of periodic solutions for nonconvex-valued differential inclusions in $\bold R^N$. Proc. Amer. Math. Soc. 123 (1995), no. 10, 3043–3050.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement